# SDR 2007F00030

- Difficulty date: March 16, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Make and model: Emb EMB-145
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Transistor
- Part number: 9112821
- Condition: Improper Part
- Location: Windshield Wiper
- Component: Winshield Wiper, Grimes
- Component part number: 90024252
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRIMES R&O (FQSR015K) REPORTED HIGH FAILURE RATE OF P/N 91-1282-1 TRANSISTOR ASSY.  IT WAS DETERMINED BY GRIMES ENGINEERING THAT THE TRANSITOR CONTAINED IN THE 91-1282-1 ASSY WAS COUNTERFIET.  THE INVESTIGATION REVEALED A COUNTERFIET COMPONENT MOTOROLA MJ10016 DATE CODE 0305 AS THE CUASE OF THE FAILURE.  50 PARTS WERE RECIEVED (BY THE OEM) FROM DR COMPONENTS IN NOV 2006.  32 OF THESE PARTS HAVE BEEN QUARENTINED.  18 PEICES WERE DELIVERED TO FQSR015K.  THE R&O (FQSR015K) ACCOUNTED FOR ALL 18 SUSPECT PEICES BUT SOME HAVE ESCAPED INTO THE FIELD.  THE WIPER CONTROLLERS WERE RETURNED TO SERVICE PRIOR TO NOTIFICATION OF PROBLEM.  ELEVEN 90-0242-5-2'S WERE AFFECTED.  AFFECTED SERIAL NUMBERS ARE 0717, 0449, 0667, 0658,
